MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 US 6/150/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 US 6/150/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 390729
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
A pulsar-18 peripheral stent system was selected for treatment of a pre-dilated severely calcified lesion in the mid sfa.During the deployment the trigger quit working.The handle was opened, and an attempt was made to deploy with secondary release, but the stent broke off and a part of the stent was removed.Patient was fine and recovering.
 
Additional Manufacturer Narrative
The procedure date was incorrect on the original report.The correct date is (b)(6) 2022.The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation of the instrument revealed that the outer shaft has been retracted by about 300 mm.The stent has been fully released.Neither the stent nor stent fragments were returned for analysis.Therefore, a stent fracture can neither be confirmed nor denied.The returned instrument shows no signs of a release issue.The handle was returned completely assembled and fully functional.Review of the production documentation verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.The conducted technical investigations and review of the production documentation did not reveal a material defect or manufacturing deviation.

Brand Name
PULSAR-18 US 6/150/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14380196
Report Number1028232-2022-02471
Device Sequence Number4874819
Product Code NIP
UDI-Device Identifier07640130436664
UDI-Public07640130436664
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number390729
Device Catalogue NumberSEE MODEL NO.
Device Lot Number08213766
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown